PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 121 | 3 | 249-275
Tytuł artykułu

Numerical curves and their applications to algebraic curves

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Hermite interpolation by bivariate algebraic polynomials and its applications to some problems of the theory of algebraic curves, such as the existence of algebraic curves with given singularities, is considered. The scheme $N={n_1,..., n_s;n}$, i.e., the sequence of multiplicities of nodes associated with the degree of interpolating polynomials, is considered. We continue the investigation of canonical decomposition of schemes and define so called maximal schemes. Some numerical results concerning the factorization of schemes are established. This leads to determination of irreducibility or to finding the (exact) number of components of algebraic curves as well as to the characterization of all singular points of a wide family of algebraic curves. Also, the Hilbert function of schemes is discussed. At the end, the problem of regularity of schemes depending on the number of interpolation conditions is considered.
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics, Yerevan State University, Alex Manoukian St., 1, Yerevan 375049, Armenia
autor
  • Department of Mathematics, Yerevan State University, Alex Manoukian St., 1, Yerevan 375049, Armenia
autor
  • Department of Mathematics, Yerevan State University, Alex Manoukian St., 1, Yerevan 375049, Armenia
Bibliografia
  • [GHS90] H. Gevorgian, H. Hakopian and A. Sahakian, On bivariate Hermite interpolation, Mat. Zametki 48 (1990), 137-139 (in Russian).
  • [GHS92] H. Gevorgian, H. Hakopian and A. Sahakian, On the bivariate polynomial interpolation, Mat. Sb. 183 (1992), 111-126 (in Russian); English transl.: Russian Acad. Sci. Sb. Math. 76 (1993), 211-223.
  • [GHS92b] H. Gevorgian, H. Hakopian and A. Sahakian, On the bivariate Hermite interpolation problem, Constr. Approx. 11 (1995), 23-35.
  • [GHS93] H. Gevorgian, H. Hakopian and A. Sahakian, Bivariate Hermite interpolation and numerical curves, in: Proc. of the International Conference on Open Problems in Approximation Theory, Voneshta Voda, 1993, 85-89.
  • [GHS95] H. Gevorgian, H. Hakopian and A. Sahakian, Bivariate Hermite interpolation and numerical curves, J. Approx. Theory 85 (1996), 297-317.
  • [H94] H. Hakopian, Multivariate Polynomial Interpolation, Habilitation survey, Mathematical Institute of Polish Acad. Sci., Warszawa, 1994.
  • [JS91] R-Q. Jia and A. Sharma, Solvability of some multivariate interpolation problems, J. Reine Angew. Math. 421 (1991), 73-81.
  • [LL84] G. G. Lorentz and R. A. Lorentz, Multivariate interpolation, in: Lecture Notes in Math. 1105, Springer, Berlin, 1984, 136-144.
  • [P92] S. H. Paskov, Singularity of bivariate interpolation, J. Approx. Theory 75 (1992), 50-67.
  • [W50] R. Walker, Algebraic Curves, Princeton Univ. Press, Princeton, N.J., 1950.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv121i3p249bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.